Arkansas, 2022Hail and Damaging Winds in Arkansas, July 9 to 13, 2022
July 9 to 13, 2022 · NWS LZK · 21 events in 10 counties and zones
Several rounds of severe weather occurred during the July 9-13 time frame. These rounds of thunderstorms were the result of two cold fronts moving across the state in association with a surface low moving along the boundary.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several rounds of severe weather occurred during the July 9-13 time frame. These rounds of thunderstorms were the result of two cold fronts moving across the state in association with a surface low moving along the boundary.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 9, 1:31 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 9, 1:31 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
231 PM CDT Sat Jul 9 2022
.SHORT TERM...Tonight Through Monday
A weak cold front over the southern portion of the forecast area
combined with intense daytime heating was helping to generate
showers and thunderstorms south of a Hot Springs to Stuttgart
line. This front will slowly push southward out of the forecast
area into northern Louisiana early this evening and any showers
and thunderstorms left in the forecast area will diminish by
sunset.
For tonight through Sunday, surface dew points will decrease very
slowly from north to south as drier air moves into the forecast
area from Missouri. Very weak cold air advection associated with
the passing front will help to shave a few degrees off of high
temperatures Sunday afternoon causing high temperatures over most
of the forecast area to rise to near normal values for this time
of year. Additionally, this will be the first day in the past
several days we will be able to forego any extreme temperature
headlines. Highs Sunday afternoon will generally range from the
mid 80s over the northern higher terrain to the lower to mid 90s
elsewhere. While strong high pressure will remain aloft over
Arkansas on Monday, the airmass will modify somewhat allowing high
temperature Monday afternoon to make gains over those expected to
be reached Sunday afternoon. Highs Monday afternoon will
generally range from near 90 over the northern higher terrain to
the mid to upper 90s elsewhere.
&&
.LONG TERM...Saturday Through Sunday
Only minor adjustments/updates were made to the long term forecast.
Long term models are continuing to show upper ridging across the
western CONUS, extending eastward across the Natural State at the
start of the period, with upper low pressure to the SE and a
deepening trough across the NNE CONUS.
Through the period, the upper high will shift westward as the trough
deepens and expands across much of the eastern U.S., setting up a NW
flow regime across AR. This pattern will help push a cold front
SEward across the state Tues-Wed, with the front slowing/stalling
across southern AR through early Thurs. Through the end of next
week, the upper high will expand eastward, with surface high
pressure expanding southward into AR, pushing the front out of
the forecast area and into the Gulf states.
Temperatures will start out above normal Tues, with highs in the mid
90s to near 100. The cold front will cool us off a little by
Thursday, with near average highs in the lower to mid 90s. And by
next Sat, high temperatures will return to the mid to upper 90s.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 71 93 67 96 / 0 0 0 0
Camden AR 74 93 71 97 / 10 0 0 0
Harrison AR 68 90 66 95 / 0 0 0 0
Hot Springs AR 74 94 71 97 / 0 0 0 0
Little Rock AR 76 94 72 96 / 10 0 0 0
Monticello AR 75 92 72 94 / 20 0 0 0
Mount Ida AR 72 93 68 96 / 0 0 0 0
Mountain Home AR 69 92 66 97 / 0 0 0 0
Newport AR 72 91 67 94 / 0 0 0 0
Pine Bluff AR 74 92 72 94 / 10 0 0 0
Russellville AR 73 95 69 98 / 0 0 0 0
Searcy AR 72 93 68 96 / 10 0 0 0
Stuttgart AR 74 90 71 94 / 10 0 0 0
&&
.LZK Watches/Warnings/Advisories...
Heat Advisory until 8 PM CDT this evening FOR Central and
Eastern Montgomery County-Central and Southern Scott County-
Conway-Faulkner-Garland-Independence-Jackson-Perry-Polk County
Lower Elevations-Southern Johnson County-Southern Pope County-
Western and Northern Logan County-White-Woodruff-Yell Excluding
Northwest.
Excessive Heat Warning until 8 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Grant-Hot
Spring-Jefferson-Lincoln-Lonoke-Monroe-Ouachita-Pike-Prairie-
Pulaski-Saline.
&&
Short Term...19 / Long Term...71
Hazardous weather outlook, Jul 9, 1:33 PM CST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
233 PM CDT Sat Jul 9 2022
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-101945-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
233 PM CDT Sat Jul 9 2022
This Hazardous Weather Outlook is for central and southern
portions of Arkansas.
.DAY ONE...Today and Tonight
Dangerous heat continues again today across central and southern
Arkansas, with temperatures topping out in the upper 90s to near
or above 100 degrees this afternoon. Maximum heat index values
will peak between 105 and 115 degrees.
.DAYS TWO THROUGH SEVEN...Sunday Thru Friday
A cold front will complete its journey through the state on Sunday
becoming a stationary front across northern Louisiana. Monday and
Tuesday will see temperatures rise above normal for this time of
the year, but given dewpoints in the 50's and 60's, heat headlines
are not likely at this time. Tuesday night into Wednesday will see
another frontal boundary move through the state and provide
isolated chances of showers and thunderstorms. However,
significant rainfall accumulation is not expected at this time.
Into the Thursday/Friday high temperatures will be slightly higher
than normal for this time of the year by a few degrees.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
19
In the hours before
Special weather statement, Jul 9, 1:05 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
205 PM CDT Sat Jul 9 2022
ARZ052-053-091930-
Pike AR-Clark AR-
205 PM CDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of southwestern Clark
and southeastern Pike Counties through 230 PM CDT...
At 205 PM CDT, Doppler radar was tracking a strong thunderstorm near
Halfway, or 16 miles east of Murfreesboro, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Okolona... Halfway...
Delight... Antoine...
Burtsell... Hollywood...
Shawmut...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3423 9346 3413 9313 3390 9330 3393 9334
3394 9334 3393 9335 3394 9335 3396 9337
3396 9339 3408 9358
TIME...MOT...LOC 1905Z 310DEG 13KT 3412 9341
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 9, 1:33 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
233 PM CDT Sat Jul 9 2022
ARZ052-053-092000-
Pike AR-Clark AR-
233 PM CDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of Clark and
southeastern Pike Counties through 300 PM CDT...
At 233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Crater Of Diamonds State Park
to Halfway to Arkadelphia. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arkadelphia... Murfreesboro...
Gurdon... Caddo Valley...
Okolona... Whelen Springs...
Beirne... Gum Springs in Clark County...
Richwoods... Halfway...
Delight... Antoine...
Alpine... Burtsell...
Lower Lake Recreation Area... Curtis...
Shawmut... Vaden...
Pike City... Joan...
This includes Interstate 30 between mile markers 53 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3382 9314 3380 9318 3385 9329 3389 9330
3396 9337 3396 9349 3407 9370 3423 9341
3422 9306 3415 9304 3416 9300 3411 9289
3398 9289 3398 9295 3397 9296 3384 9288
3381 9290 3382 9293 3378 9299 3378 9310
TIME...MOT...LOC 1933Z 282DEG 25KT 3408 9354 3407 9331 3410 9306
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
57Special weather statement, Jul 9, 2:09 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
309 PM CDT Sat Jul 9 2022
ARZ053-054-062-092045-
Hot Spring AR-Clark AR-Dallas AR-
309 PM CDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and southeastern Hot Spring Counties through 345
PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Arkadelphia, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Joan... Manning...
Tulip... Willow...
Dalark...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3392 9278 3415 9298 3424 9288 3417 9268
3415 9268 3415 9262 3413 9257
TIME...MOT...LOC 2009Z 308DEG 10KT 3414 9285
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
230Special weather statement, Jul 9, 2:25 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
325 PM CDT Sat Jul 9 2022
ARZ055-056-062-063-092100-
Grant AR-Cleveland AR-Dallas AR-Jefferson AR-
325 PM CDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of northwestern
Cleveland, southeastern Grant, northeastern Dallas and southwestern
Jefferson Counties through 400 PM CDT...
At 325 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carthage, or 16 miles south of Sheridan, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carthage... Lamont...
Staves... Ivan...
Farindale... Bunn...
Millerville... Grapevine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3408 9259 3420 9246 3407 9214 3386 9243
TIME...MOT...LOC 2025Z 317DEG 20KT 3408 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
230Special weather statement, Jul 9, 2:44 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
344 PM CDT Sat Jul 9 2022
ARZ055-056-063-092115-
Grant AR-Cleveland AR-Jefferson AR-
344 PM CDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of north central
Cleveland, southeastern Grant and southwestern Jefferson Counties
through 415 PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lamont, or 11 miles southwest of Pine Bluff, moving southeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Rison...
Lamont... Kedron...
Sulphur Springs... Watson Chapel...
Mt Zion... Pinebergen...
Faith... Randall...
This includes Interstate 530 between mile markers 41 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and southeastern Arkansas.
&&
LAT...LON 3411 9232 3423 9218 3413 9189 3409 9194
3409 9195 3408 9196 3392 9219
TIME...MOT...LOC 2044Z 317DEG 19KT 3414 9221
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
230Special weather statement, Jul 9, 3:05 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
405 PM CDT Sat Jul 9 2022
ARZ056-063-064-069-092145-
Drew AR-Cleveland AR-Lincoln AR-Jefferson AR-
405 PM CDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of northeastern
Cleveland, northwestern Drew, south central Jefferson and Lincoln
Counties through 445 PM CDT...
At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pine Bluff to 6 miles east of Kedron to
near Rison. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Star City...
Rison... Grady...
Nebo... Feenyville...
Whitefield... Plantersville...
Cane Creek State Park... Kedron...
Woodville... Toledo...
Herbine... Tarry...
Cornerville... Tamo...
Palmyra... Rose Hill...
Crigler... Sarassa...
This includes Interstate 530 between mile markers 42 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Arkansas.
&&
LAT...LON 3411 9159 3389 9163 3372 9197 3394 9228
3408 9214 3418 9202
TIME...MOT...LOC 2105Z 286DEG 29KT 3416 9198 3404 9203 3393 9224
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
230Thunderstorm Wind, Lincoln
- When
- July 9, 3:26 PM CST
- Where
- Lincoln County, 0.69 mi S of Tarry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 34.060, -91.830
Trees were blown down on Amherst Rd. north of Star City. The report was relayed by south Arkansas Weather social media account.
Thunderstorm Wind, Lincoln
- When
- July 9, 3:26 PM CST
- Where
- Lincoln County, 1.34 mi ESE of Feenyville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 33.970, -91.880
Trees were blown down on Alco Rd. west of Star City. The report was relayed by South Arkansas Weather social media account.
Thunderstorm Wind, Lincoln
- When
- July 9, 3:29 PM CST
- Where
- Lincoln County, 0.9 mi SE of Star City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.940, -91.840
Trees were down on Avalon Rd. just north of Star City.
Thunderstorm Wind, Lincoln
- When
- July 9, 3:43 PM CST
- Where
- Lincoln County, 1.15 mi W of Little Garnett
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 33.870, -91.820
A power line was blown down onto Hwy. 54 near Holly Springs.
Thunderstorm Wind, Desha
- When
- July 9, 4:05 PM CST
- Where
- Desha County, 0.57 mi W of Dumas
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.880, -91.490
Trees were down on Belmont St. near the community center.
Hail, White
- When
- July 12, 3:47 PM CST
- Where
- White County, 0.56 mi E of Pangburn
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.430, -91.840
Thunderstorm Wind, Faulkner
- When
- July 12, 4:50 PM CST
- Where
- Faulkner County, 1.79 mi SW of Vilonia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.060, -92.240
This wind gust was estimated.
Thunderstorm Wind, Faulkner
- When
- July 12, 5:05 PM CST
- Where
- Faulkner County, 0.57 mi E of Vilonia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.080, -92.210
A tree was blown down on West Wicker St. in Vilonia.
Thunderstorm Wind, Faulkner
- When
- July 12, 5:15 PM CST
- Where
- Faulkner County, 0.69 mi N of Conway
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.090, -92.450
A tree was blown down on Rooster Rd. The time was based on radar data.
Hail, Faulkner
- When
- July 12, 5:45 PM CST
- Where
- Faulkner County, 1.49 mi SSW of Saltillo
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.010, -92.340
Quarter sized hail fell on Molly Dr. near Conway.
Hail, Faulkner
- When
- July 12, 5:55 PM CST
- Where
- Faulkner County, 1.79 mi SW of Preston
- Measured
- 1.5 in hail
- Reported by
- Social Media
- Coordinates
- 35.010, -92.450
Thunderstorm Wind, Pulaski
- When
- July 12, 5:55 PM CST
- Where
- Pulaski County, 3.64 mi SSE of Little Italy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 34.880, -92.560
Trees were downed at Lake Maumelle.
Hail, Pulaski
- When
- July 12, 6:13 PM CST
- Where
- Pulaski County, 4.03 mi W of Ferndale
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 34.790, -92.620
Delayed report...several social media videos were seen of quarter sized hail falling between Ferndale and Paron near the Pulaski and Saline county line.
Thunderstorm Wind, Pulaski
- When
- July 12, 6:15 PM CST
- Where
- Pulaski County, 0.69 mi N of Oak Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.840, -92.320
Thunderstorm Wind, Pulaski
- When
- July 12, 6:30 PM CST
- Where
- Pulaski County, 1.14 mi E of Douglasville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.720, -92.350
Trees were blown down in several locations in west Little Rock and a few roads were blocked.
Hail, Saline
- When
- July 12, 6:40 PM CST
- Where
- Saline County, 0.57 mi W of Paron
- Measured
- 1.75 in hail
- Reported by
- Social Media
- Coordinates
- 34.770, -92.760
Golfball sized hail fell at Paron. Some car windows were broken.
Hail, Saline
- When
- July 12, 6:48 PM CST
- Where
- Saline County, 0.57 mi W of Paron
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 34.770, -92.760
Delayed report...social media video showed quarter sized hail falling in Paron.
Thunderstorm Wind, Hot Spring
- When
- July 12, 7:30 PM CST
- Where
- Hot Spring County, 0.57 mi W of Magnet Cove
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.450, -92.840
Several trees were downed in the area.
Thunderstorm Wind, Garland
- When
- July 12, 7:49 PM CST
- Where
- Garland County, 0.69 mi S of Euclid Hgts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 34.470, -93.020
A tree was blown down blocking portions of Hwy. 270.
Hail, Pike
- When
- July 13, 4:30 PM CST
- Where
- Pike County, 0.57 mi W of Daisy
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.230, -93.740
Hail, Clark
- When
- July 13, 6:00 PM CST
- Where
- Clark County, 1.5 mi NNE of Degray
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 34.200, -93.140
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Alabama, July 9, 20221 death · 1 event
- Damaging Winds and Lightning Strikes in Mississippi, July 9, 2022$514,000 · 74 kt wind · 22 events
- Flash Flooding and Damaging Wind in North Carolina, July 9, 20221 injured · $152,000 · 50 kt wind · 8 events
- Hail in Montana, July 9, 2022$46,000 · 1.5 in hail · 8 events
- Damaging Winds in Alabama, July 9, 2022$19,000 · 52 kt wind · 13 events
- Damaging Winds in Mississippi, July 9, 2022$30,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in North Dakota, July 9, 2022$25,000 · 1 in hail · 6 events
- Tornado and Damaging Winds in South Carolina, July 9, 2022$25,000 · EF0 · 5 events
- Flood and Hail in Montana, July 9 to 10, 20221 in hail · 21 events
- Damaging Winds in Texas, July 9, 2022$23,000 · 55 kt wind · 3 events
- Flash Flooding and Heavy Rain in Virginia, July 9 to 10, 202220 events
- Hail and Damaging Winds in Montana, July 9, 20222 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1044110, 1044112, 1044111, 1044113, 1044114, 1044115, 1044116, 1044117, 1044118, 1044119, 1044120, 1044121, 1044122, 1044123, 1044124, 1044126, 1044127, 1044128, 1044129, 1044130, 1044131.